Sie befinden Sich nicht im Netzwerk der Universität Paderborn. Der Zugriff auf elektronische Ressourcen ist gegebenenfalls nur via VPN oder Shibboleth (DFN-AAI) möglich. mehr Informationen...
Ergebnis 8 von 144
Journal of statistical planning and inference, 2017-05, Vol.184, p.94-104
2017
Volltextzugriff (PDF)

Details

Autor(en) / Beteiligte
Titel
Optimal designs for spline wavelet regression models
Ist Teil von
  • Journal of statistical planning and inference, 2017-05, Vol.184, p.94-104
Ort / Verlag
Netherlands: Elsevier B.V
Erscheinungsjahr
2017
Quelle
Alma/SFX Local Collection
Beschreibungen/Notizen
  • In this article we investigate the optimal design problem for some wavelet regression models. Wavelets are very flexible in modeling complex relations, and optimal designs are appealing as a means of increasing the experimental precision. In contrast to the designs for the Haar wavelet regression model (Herzberg and Traves 1994; Oyet and Wiens 2000), the I-optimal designs we construct are different from the D-optimal designs. We also obtain c-optimal designs. Optimal (D- and I-) quadratic spline wavelet designs are constructed, both analytically and numerically. A case study shows that a significant saving of resources may be realized by employing an optimal design. We also construct model robust designs, to address response misspecification arising from fitting an incomplete set of wavelets. •Wavelets are flexible tools for modeling regression responses.•For some spline wavelet models we provide optimal experimental design strategies.•We construct designs both analytically and numerically.•We address the robustness issues arising from fitting an inadequate set of wavelets.•The methods and results are illustrated in a case study.
Sprache
Englisch
Identifikatoren
ISSN: 0378-3758
eISSN: 1873-1171
DOI: 10.1016/j.jspi.2016.11.005
Titel-ID: cdi_pubmedcentral_primary_oai_pubmedcentral_nih_gov_5638501

Weiterführende Literatur

Empfehlungen zum selben Thema automatisch vorgeschlagen von bX